# SDR REXA2013031300561

- Difficulty date: March 13, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 21,409 hours, 18,846 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Drain
- Condition: Unsecure
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4381 (LGA TO MSP) AIRCRAFT DIVERTED INTO JFK WITH A SUSPECTED FUEL LEAK.  FUEL INDICATION WAS DECREASING RAPIDLY IN CRUISE FLIGHT.  FUEL ON ARRIVAL INDICATION WAS DECREASING FASTER THAN NORMAL AS WELL.  FUEL FLOW TO ENGINES LOOKED NORMAL.  TOTAL FUEL INDICATION WOULD DROP 100LBS IN 10 SECONDS, THEN RETURN TO A NORMAL BURN.  HAPPENED A FEW TIMES IN FLIGHT.  BOTH TANKS EMPTIED TOGETHER, THERE WAS NO IMBALANCE.  INSPECTED AND FOUND WATER DRAIN LEAKING RE-SECURED AND PERFORMED FUEL CHECK FOR PARTICLE CONTAMINATION IAW AMM 12-11-28.  NO WATER OR ANY OTHER PARTICLES FOUND.
